# SDR SCNA00054

- Difficulty date: June 7, 2000
- Submitted: June 9, 2000
- Operation: Air carrier
- Aircraft: N291SC
- Make and model: Boeing 727-2K3
- Aircraft serial: 22770
- Aircraft time: 45,039 hours, 19,863 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: J, A

## Discrepancy

AFTER TAKEOFF FROM MSP, THE AIRCRAFT LOST A SYSTEM HYDRAULICS.  DECLARED AN EMERGENCY AND RETURNED TO POINT OF ORIGIN.  THE HYDRAULIC FLEX LINE ON THE LEFT ELEVATOR POWER CONTROL UNIT WAS FOUND LEAKING.  THE FLEX LINE WAS REMOVED AND REPLACED, ALL FLIGHT CONTROL SYSTEMS WERE OPERATIONALLY CHECKED THROUGH SEVERAL TIMES AND CHECKED GOOD.
